# SDR SWIA200413509

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 7,929 hours, 6,686 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DISCONNECTING THE AUTOPILOT THE ELEVATOR JAMS.  COULD NOT DUPLICATE PROBLEM WITH AUTOPILOT SYSTEM.  OPS CHECKS GOOD IAW MM 32-11-00.
